# SDR N3XR2014100100015

- Difficulty date: June 19, 2014
- Submitted: October 1, 2014
- Operation: General aviation
- Aircraft: N116ER
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844137
- Aircraft time: 5,087 hours
- System (JASC): 2701 · Control Column Section
- Part: Bushing
- Part number: 68273002
- Condition: Loose
- Location: Yoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE LEFT CONTROL YOKE BUSHING, MOVED AFT OF THE INSTRUMENT PANEL, ALLOWING RADIAL MOVEMENT OF THE YOKE SHAFT.
